# SDR AWXA200601619

- Difficulty date: September 9, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 54,098 hours, 24,002 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Part serial: 0049
- Condition: Failed
- Location: L2 Door
- Part time: 41,552 hours, 18,749 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EES - LOG - 4044832 - AFT L2 DOOR ESCAPE SLIDE FAILED EMERGENCY LIGHT TEST. MAINTENANCE REPLACED THE L2 DOOR SLIDE ASSEMBLY IAW T/C R1C25304. ESCAPE SLIDE PASSED THE EMERGENCY LIGHT TEST. **SUPPLEMENTAL** WILL BE FORWARDED UPON RECEIPT OF THE TEARDOWN.
